Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 9, NWS Milwaukee, WI

February 2, 2011

NWS Milwaukee, WI issued this small craft advisory at Feb 2, 2011, 9:02 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2011, 9:02 AM CST (15:02 UTC)
Expired
Feb 2, 2011, 9:06 PM CST
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WHUS73 KMKX 021502
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
902 AM CST WED FEB 2 2011

...WINDS AND WAVES SUBSIDING THROUGH THIS AFTERNOON...

.BLUSTERY NORTHERLY WINDS WITH A FEW WIND GUSTS TO 35 KNOTS WILL
GRADUALLY DIMINISH THROUGH THE DAY AS STRONG LOW PRESSURE OVER
THE EASTERN GREAT LAKES MOVES FARTHER EASTWARD. THE WINDS WILL
WEAKEN FURTHER IN THE AFTERNOON BUT WAVES WILL REMAIN VERY HIGH
TODAY BEFORE FALLING BELOW 4 FEET BY MID EVENING. THE COMBINATION
OF STRONG WINDS AND SUB-FREEZING TEMPERATURES WILL ALSO CAUSE
HEAVY FREEZING SPRAY TODAY.

LMZ643>646-022315-
/O.CAN.KMKX.SR.W.0001.000000T0000Z-110202T1500Z/
/O.NEW.KMKX.SC.Y.0009.110202T1502Z-110203T0300Z/
/O.CON.KMKX.UP.W.0002.000000T0000Z-110203T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
902 AM CST WED FEB 2 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...
...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 6 PM CST
THIS EVENING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS
EVENING. THE STORM WARNING HAS BEEN CANCELLED. A HEAVY FREEZING
SPRAY WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 KNOTS WILL GRADUALLY
  DIMINISH TO 15 TO 20 KNOTS BY EARLY EVENING.

* WAVES: 10 TO 14 FEET SUBSIDING TO 5 TO 9 FEET LATE THIS
  AFTERNOON AND BELOW 4 FEET BY MID EVENING.

* FREEZING SPRAY: HEAVY FREEZING SPRAY TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARING AREA.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
3 follow-up statements
303 
WHUS73 KMKX 022021
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
221 PM CST WED FEB 2 2011

...WINDS AND WAVES SUBSIDING THROUGH THIS AFTERNOON...

.BLUSTERY NORTHERLY WINDS WITH A FEW WIND GUSTS TO 35 KNOTS WILL
GRADUALLY DIMINISH THROUGH THE DAY AS STRONG LOW PRESSURE OVER
THE EASTERN GREAT LAKES MOVES FARTHER EASTWARD. THE WINDS WILL
WEAKEN FURTHER IN THE AFTERNOON BUT WAVES WILL REMAIN VERY HIGH
TODAY BEFORE FALLING BELOW 4 FEET BY MID EVENING. THE COMBINATION
OF STRONG WINDS AND SUB-FREEZING TEMPERATURES WILL ALSO CAUSE
HEAVY FREEZING SPRAY TODAY.

LMZ643>646-030300-
/O.CAN.KMKX.UP.W.0002.000000T0000Z-110203T0000Z/
/O.CON.KMKX.SC.Y.0009.000000T0000Z-110203T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
221 PM CST WED FEB 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...HEAVY FREEZING SPRAY WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE HEAVY FREEZING SPRAY WARNING. A SMALL CRAFT ADVISORY REMAINS
IN EFFECT UNTIL 9 PM CST THIS EVENING. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 KNOTS WILL GRADUALLY 
  DIMINISH TO 15 TO 20 KNOTS BY EARLY EVENING. 

* WAVES: 5 TO 8 FEET LATE THIS AFTERNOON AND BELOW 4 FEET BY MID
  EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
092 
WHUS73 KMKX 022022
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
222 PM CST WED FEB 2 2011

...WINDS AND WAVES SUBSIDING INTO THE EVENING HOURS...

.NORTH TO NORTHWEST WINDS WILL GRADUALLY WEAKEN INTO THE EVENING
HOURS AS LOW PRESSURE CONTINUES TO PULL AWAY FROM THE AREA. 

LMZ643>646-030300-
/O.CON.KMKX.SC.Y.0009.000000T0000Z-110203T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
222 PM CST WED FEB 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 KNOTS WILL GRADUALLY 
  DIMINISH TO 15 TO 20 KNOTS BY EARLY EVENING. 

* WAVES: 5 TO 8 FEET LATE THIS AFTERNOON AND BELOW 4 FEET BY MID 
  EVENING. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
753 
WHUS73 KMKX 030306
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CST WED FEB 2 2011

...BRISK WEST TO SOUTHWEST WINDS EXPECTED THURSDAY INTO SATURDAY
NIGHT...

.AS HIGH PRESSURE OVER THE CENTRAL PLAINS MOVES SOUTHEAST...A
BRISK WEST TO SOUTHWEST WIND WILL DEVELOP ACROSS SOUTHERN LAKE
MICHIGAN THURSDAY AND INTO SATURDAY NIGHT.

LMZ643>646-031115-
/O.CAN.KMKX.SC.Y.0009.000000T0000Z-110203T0300Z/
/O.NEW.KMKX.SC.Y.0010.110203T1800Z-110205T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
906 PM CST WED FEB 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO MIDNIGHT
CST FRIDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO
MIDNIGHT CST FRIDAY NIGHT. THE PREVIOUS SMALL CRAFT ADVISORY HAS
BEEN CANCELLED.

* WINDS: WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO DEVELOP BY
  THURSDAY AFTERNOON WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS
  WILL CONTINUE INTO SATURDAY NIGHT.

* WAVES: 3 TO 5 FEET THURSDAY AFTERNOON AND INTO SATURDAY
  NIGHT...WITH THE HIGHER WAVES TOWARD OPEN WATERS. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 4:34 AM CST, 4 hours 28 minutes earlier.

Area forecast discussion, Feb 2, 4:34 AM CST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
434 AM CST WED FEB 2 2011

UPDATE TO INCLUDE AVIATION AND MARINE SECTIONS

FORECAST FOCUS ON BLIZZARD TODAY.

.SHORT TERM...TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH.

BLIZZARD AND LAKE FLOOD WARNING HEADLINES REMAIN UNCHANGED.

STRONG FRONTOGENETIC BAND OF HEAVY SNOW REMAINS OVER FAR SE WI
BUT WILL GRADUALLY WEAKEN TOWARD SUNRISE AS UPPER LOW MOVES INTO
LOWER MI AND SFC LOW INTO THE ERN GRTLKS. HOWEVER...LAKE EFFECT
SNOW BAND THAT CURRENTLY STRETCHES FROM NE OZAUKEE SWWD TO WRN
WAUKESHA COUNTY WILL SET UP OVER FAR SE WI...HENCE THE HEAVY SNOW
WILL CONTINUE THROUGH 15-16Z. ADDITIONAL SNOW ACCUMS BEYOND 12Z
WILL BE 3-4 INCHES IN FAR SE WI WITH AN INCH OR LESS ELSEWHERE.
DESPITE SNOW DECREASING ACROSS ALL OF SRN WI LATER THIS AM...WIND
GUSTS WILL CONTINUE FROM 30-50 MPH WITH HIGHEST WINDS NEAR THE
LAKE.

COLD AND DRY AIR ADVECTION TO END THE MAJORITY OF THE SNOW BY
AFTERNOON WITH SOME SUNSHINE EXPECTED. WINDS WILL ALSO DECREASE
THIS AFTERNOON AS PRESSURE GRADIENT WEAKENS AND A RIDGE OF HIGH
PRESSURE APPROACHES. RIDGE OF HIGH PRESSURE TO QUICKLY MOVE EWD
ACROSS THE CWA TNT WITH NWLY WINDS BECMG WLY. DO NOT EXPECT LOWER
ATM TO DECOUPLE TNT BUT COLD ADVECTION TO STILL DROP TEMPS BELOW
ZERO WITH WIND CHILLS FROM 20-30 BELOW ZERO. AFTER BLIZZARD
ENDS...A WIND CHILL ADVISORY WILL LIKELY BE ISSUED FOR LATE TNT
AND THU AM.

.LONG TERM...THURSDAY THROUGH TUESDAY...FORECAST CONFIDENCE
MEDIUM.

QUIET WEATHER EXPECTED THURSDAY INTO FRIDAY MORNING...AS HIGH
PRESSURE SLIDES EASTWARD WELL SOUTH OF THE REGION. WARM AIR
ADVECTION GRADUALLY WORKS INTO THE AREA DURING THIS TIME...WHICH
SHOULD HELP MODERATE TEMPERATURES CLOSER TO SEASONAL NORMALS BY
FRIDAY. TIGHT PRESSURE GRADIENT AND BELOW NORMAL TEMPERATURES
THURSDAY AND THURSDAY NIGHT WILL ALLOW WIND CHILLS OF 0 TO 10
BELOW ZERO. GRADUAL INCREASE IN CLOUDS EXPECTED BY FRIDAY ACROSS
THE AREA AS WELL.

ECMWF AND GFS THEN BRING SEVERAL SHORTWAVE TROUGHS AND ASSOCIATED
VORTICITY MAXIMA THROUGH THE REGION LATER FRIDAY THROUGH THE
WEEKEND INTO EARLY NEXT WEEK. SOME TIMING AND PLACEMENT
DIFFERENCES BETWEEN THE MODELS...THOUGH LEANED TOWARDS THE ECMWF
DURING THIS TIME. THUS...LEFT MAINLY SLIGHT CHANCE TO LOW CHANCE
POPS FOR LIGHT SNOW IN MOST OF THIS PERIOD. NEAR TO SLIGHTLY ABOVE
NORMAL TEMPERATURES APPEAR POSSIBLE THROUGH THE WEEKEND...WITH
COLDER TEMPERATURES RETURNING EARLY NEXT WEEK.

&&

.AVIATION...HEAVY SNOW WILL CONTINUE FROM KMKE SWD TO KENW THROUGH
15-16Z. VLIFR CIGS AND VSBYS EXPECTED DURING THIS TIME. ELSEWHERE
ACROSS SRN WI LIGHT TO MDT SNOW WILL SLOWLY DIMINISH THIS AM. MVFR
CIGS WILL PREVAIL WITH VSBYS RANGING FROM IFR TO LIFR DUE TO BLOWING
AND FALLING SNOW. FOR THIS AFTERNOON THE SNOW WILL END AND SKIES
WILL CLEAR FROM NW TO SE. BLOWING SNOW MAY LIMIT VSBYS TO MVFR INTO
EARLY AFTERNOON WITH VFR CONDITIONS EXPECTED AFTERWARD AND TNT.

&&

.MARINE...HEAVY FREEZING SPRAY WARNING CONTINUES UNTIL 6 PM. STORM
WARNING TO CONTINUE UNTIL 9 AM...WITH EITHER A GALE WARNING OR SMALL
CRAFT ADVISORY NEEDED AFTERWARD. NAM FCST SOUNDINGS SUGGEST GALES
WILL BE POSSIBLE THROUGH 18Z WITH WINDS WEAKENING FURTHER AFTERWARD.
WINDS WILL ONLY TEMPORARILY WEAKEN LATE TODAY AND THIS EVENING WHEN
A RIDGE OF HIGH PRESSURE MOVES ACROSS WI AND LAKE MI. AFTERWARD A
FAIRLY STRONG PRESSURE GRADIENT WILL DEVELOP BTWN HIGH PRESSURE OVER
THE SOUTH CENTRAL USA AND A LARGE AREA OF LOW PRESSURE OVER SRN
CANADA. BRISK SWLY WINDS WILL PREVAIL AND MAY REACH GALE FORCE AT
TIMES FROM THU THROUGH FRI. A GALE WATCH OR A SMALL CRAFT ADVISORY
WILL LIKELY BE NEEDED FOR THIS TIME PERIOD.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...BLIZZARD WARNING UNTIL NOON CST TODAY FOR WIZ051-052-057>060-
     062>072.

     LAKESHORE FLOOD WARNING UNTIL 6 PM CST THIS EVENING FOR WIZ066-
     071-072.

     LAKESHORE FLOOD ADVISORY UNTIL 6 PM CST THIS EVENING FOR WIZ052-
     060.

     WINTER STORM WARNING UNTIL NOON CST TODAY FOR WIZ046-047-056.

LM...HEAVY FREEZING SPRAY WARNING UNTIL 6 PM CST THIS EVENING FOR
     LMZ643>646.

     STORM WARNING UNTIL 9 AM CST THIS MORNING FOR LMZ643>646.

&&

TODAY/TONIGHT...20/GEHRING
SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...20/GEHRING
Hazardous weather outlook, Feb 2, 5:04 AM CST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
504 AM CST WED FEB 2 2011

WIZ046-047-051-052-056>060-062>072-031115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
504 AM CST WED FEB 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A BLIZZARD WARNING IS IN EFFECT UNTIL NOON TODAY. SNOW WILL
DECREASE IN INTENSITY THIS MORNING BUT STRONG NORTH WINDS WILL
CAUSE SIGNIFICANT BLOWING AND DRIFTING SNOW. WHITEOUT CONDITIONS
AND WIND CHILL TEMPERATURES AROUND ZERO DEGREES WILL MAKE FOR
EXTREMELY DANGEROUS CONDITIONS FOR THOSE WHO MUST TRAVEL OR
VENTURE OUTDOORS. BLOWING AND DRIFTING SNOW WILL CONTINUE INTO THE
AFTERNOON BUT VISIBILITY WILL IMPROVE.

A COASTAL FLOOD WARNING IS IN EFFECT ALONG THE LAKESHORE FROM
MILWAUKEE COUNTY SOUTHWARD TO KENOSHA COUNTY UNTIL NOON. EXTREMELY
HIGH WAVES WILL POUND THE SHORELINE THIS MORNING. THE WAVES WILL
DECREASE THIS AFTERNOON AS WINDS TURN NORTHWESTERLY AND WEAKEN.

VERY COLD TEMPERATURES AND BRISK WINDS WILL PRODUCE DANGEROUS
WIND CHILL TEMPERATURES OF 20 BELOW TO 30 BELOW ZERO LATE
TONIGHT AND THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DANGEROUS WIND CHILL TEMPERATURES OF 20 BELOW TO 30 BELOW ZERO
WILL PREVAIL THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL...SNOW DRIFT HEIGHTS...WIND GUSTS...AND REPORTS OF WHITEOUT
CONDITIONS ARE APPRECIATED. REPORTS OF COASTAL FLOODING OR BLUFF
EROSION ALONG THE LAKE MICHIGAN SHORELINE WOULD BE APPRECIATED ALSO.

LMZ643>646-031115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
504 AM CST WED FEB 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NORTHEAST STORM FORCE WIND GUSTS WILL DECREASE TO GALES BY MID
MORNING. GALE FORCE WINDS WILL THEN FALL BELOW GALE FORCE BY
AFTERNOON AS STRONG LOW PRESSURE MOVES TOWARD NEW ENGLAND. VERY
HIGH WAVES WILL SLOWLY DECREASE THROUGHOUT THE DAY AND INTO THE EVENING.
A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING FOR HIGH WAVES AND WIND GUSTS FROM 25 TO 33 KNOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BRISK SOUTHWESTERLY WINDS WILL LIKELY REQUIRE A SMALL CRAFT
ADVISORY OR GALE WATCH FOR THURSDAY THROUGH FRIDAY EVENING AS A
FAIRLY STRONG PRESSURE GRADIENT DEVELOPS DUE TO STRONG HIGH
PRESSURE OVER THE SOUTH CENTRAL UNITED STATES AND A LARGE AREA OF
LOW PRESSURE IN SOUTHERN CANADA.

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Feb 2, 7:46 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
746 AM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY SNOW       5 SW MADISON            43.03N 89.45W
02/02/2011  M3.0 INCH        DANE               WI   TRAINED SPOTTER

            SNOW TOTAL BETWEEN MIDNIGHT AND 730 AM...SNOW TOTAL
            BETWEEN SUNDAY NIGHT AND 730 AM THIS MORNING...17.9
            INCHES.

&&

SEARS
Local storm report, Feb 2, 7:54 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
754 AM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HEAVY SNOW       2 WSW RACINE            42.72N 87.82W
02/02/2011  M21.0 INCH       RACINE             WI   TRAINED SPOTTER

            SNOW TOTAL SINCE 3 PM FEB 1

&&

SEARS
Local storm report, Feb 2, 7:55 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
755 AM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HEAVY SNOW       2 WSW RACINE            42.72N 87.82W
02/02/2011  M21.5 INCH       RACINE             WI   TRAINED SPOTTER

            SNOW TOTAL SINCE 3 PM FEB 1

&&

SEARS
Local storm report, Feb 2, 7:57 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
757 AM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     HEAVY SNOW       6 NNW PRAIRIE DU SAC    43.37N 89.77W
02/02/2011  E12.0 INCH       SAUK               WI   TRAINED SPOTTER

&&

SEARS
Local storm report, Feb 2, 8:27 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
827 AM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     BLIZZARD         NWS SULLIVAN/MILWAUKEE  42.97N 88.55W
02/02/2011                   JEFFERSON          WI   OFFICIAL NWS OBS

            ROUGHLY 5 HOURS OF 1/4 MILE VISIBILITY OR LESS IN BLOWING
            SNOW AND HEAVY FALLING SNOW. MEASURED WIND GUSTS TO 35
            KNOTS. DRIFTS OF AT LEAST 2 TO 4 FEET AROUND THE
            BUILDING.

&&

CRAVEN
Local storm report, Feb 2, 8:58 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 AM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     SNOW             1 ENE MUSKEGO           42.90N 88.10W
02/02/2011  M10.5 INCH       WAUKESHA           WI   TRAINED SPOTTER

            12 HOUR TOTAL. 3 FOOT DRIFTS IN THE VICINITY.

0500 AM     SNOW             JACKSON                 43.32N 88.16W
02/02/2011  M12.0 INCH       WASHINGTON         WI   TRAINED SPOTTER

            24 HOUR TOTAL

0710 AM     SNOW             3 S BERLIN              43.93N 88.95W
02/02/2011  M4.0 INCH        GREEN LAKE         WI   TRAINED SPOTTER

            14 HOUR TOTAL

0729 AM     SNOW             3 W BEAVER DAM          43.46N 88.90W
02/02/2011  M11.5 INCH       DODGE              WI   TRAINED SPOTTER

            24 HOUR TOTAL

0805 AM     SNOW             WEST ALLIS              43.01N 88.03W
02/02/2011  M18.0 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            24 HOUR TOTAL. 2 TO 4 FOOT DRIFTS IN THE VICINITY.

0830 AM     SNOW             OREGON                  42.93N 89.38W
02/02/2011  M13.0 INCH       DANE               WI   TRAINED SPOTTER

            STORM TOTAL. 2 TO 4 FOOT DRIFTS IN NEIGHBORHOOD.

0840 AM     SNOW             1 NW MIDDLETON          43.11N 89.52W
02/02/2011  M8.7 INCH        DANE               WI   TRAINED SPOTTER

            STORM TOTAL. 5 FOOT DRIFTS NEARBY.

&&

WIMBERLEY

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 2:18 PM CSTWind Chill AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more20 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.